ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On The Topology Of Manifolds With Positive Isotropic Curvature

Gadgil, Siddartha and Seshadri, Harish (2009) On The Topology Of Manifolds With Positive Isotropic Curvature. In: Proceedings Of The American Mathematical Society, 137 (5). pp. 1807-1811.

[img] PDF
posisot.pdf - Published Version
Restricted to Registered users only

Download (148Kb) | Request a copy
Official URL: http://www.ams.org/proc/2009-137-05/S0002-9939-08-...

Abstract

We show that a closed orientable Riemannian n-manifold, n >= 5, with positive isotropic curvature and free fundamental group is homeomorphic to the connected sum of copies of Sn-1 x S-1.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Mathematical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 09 Dec 2009 10:21
Last Modified: 19 Sep 2010 05:33
URI: http://eprints.iisc.ernet.in/id/eprint/20537

Actions (login required)

View Item View Item